Pfizer: first case of pericarditis in Greece after vaccination

On Monday May 17th, the patient who received the second dose of Pfizer vaccine was diagnosed with a heart complication.

A case of pericarditis, which occurred shortly after the Pfizer vaccination, was officially reported in Greece. A patient presented to the emergency department of the Onassis Cardiac Surgery Center with a serious underlying medical condition and acute chest pain. The patient received a second dose of Pfizer / BioNTech vaccine on Monday.

According to a message she posted on her personal social media account, on the night of May 17, she felt unwell, and the next day she developed a high fever and severe pain in the area of ​​her heart.

In her post, the woman writes, among other things: “On Monday 17 May at 15:00, I received the second dose of the # covid-19 disease vaccine. That same night I felt unwell … The next morning my temperature rose and reached 38 ° C, but the main symptom was that from 4:00 pm to 11:30 pm, when I slept, I had incredible pain in the middle of my chest. She was so strong that I thought I was having a heart attack !!! Then I decided that my stomach was bothering me (because in the instructions that they gave me, this is mentioned as a frequent symptom).

I took the pill and tried to sleep again. In the morning I woke up in a much better condition, the sharp pain subsided, but I still felt pain with every breath …

In the end, I arrived at the emergency room in Onassis to get tested and find out what happened to me. The result came as a surprise to all of us … Pericarditis. “





Source link

High-quality journalistic work cannot be free, otherwise it becomes dependent on the authorities or the oligarchs.
Our site is solely funded by advertising money.
Please disable your ad blocker to continue reading the news.
Best regards, editors

#wpdevar_comment_2 span,#wpdevar_comment_2 iframe{width:100% !important;} #wpdevar_comment_2 iframe{max-height: 100% !important;}